# SDR DXTA2011080204681

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,220 hours, 6,319 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF.  ALL 3 GREEN LIGHTS EXTINGUISHED.  ABNORMAL AIR NOISE HEARD, SOUND SEEMED TO BE COMING FROM NOSE GEAR AREA.    INSPECTED NLG STRUT EXTENTION, AND CASTER. PREFORMED SEVERAL GEAR CYCLES.  NO DEFECT NOTED. OPS CHECK NORMAL IAW MM 52-80-20.
